MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 720133-01
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).
 
Event or Problem Description
It was reported that the artificial urinary sphincter (aus) cuff connecting tube presented a crack.A surgical procedure was performed to replace the cuff and pump.There were no further patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The cuff connecting tube implant reported with a crack; therefore, the allegation cannot be established without device analysis.However, the artificial urinary sphincter balloon component was returned.Upon receipt of this artificial urinary sphincter (aus) balloon at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis did not identify damage or abnormalities on balloon.The component was tested.The balloon component successfully passed leakage test; however, it did not pass the functional test, the output pressure reading was below specification.Concomitant product udi for pump is (b)(4), concomitant product udi for balloon is ((b)(4).

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21814515
Report Number2124215-2025-22259
Device Sequence Number7569031
Product Code EZY
UDI-Device Identifier00878953005461
UDI-Public(01)00878953005461(17)220203(10)1000391074
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/03/2022
Device Model Number720133-01
Device Catalogue Number720133-01
Device Lot Number1000391074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: UPN: 0024, LOT: 1000400856; BALLOON: UPN: 0024, LOT: 1000400856; PUMP: UPN: 0098, LOT: 1000279697; PUMP: UPN: 0098, LOT: 1000279697
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown